Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 10, 2016Walton County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 10, 2016, 7:45 PM EDT for Walton County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2016, 7:45 PM EDT (23:45 UTC)
Expired
Jul 10, 2016, 8:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Walton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WWUS82 KFFC 102345
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT SUN JUL 10 2016
 
GAZ047>049-110015-
MORGAN GA-NEWTON GA-WALTON GA-
745 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...NORTHEASTERN
NEWTON AND SOUTHERN WALTON COUNTIES UNTIL 815 PM EDT...

AT 745 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOCIAL CIRCLE...OR
NEAR COVINGTON...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONROE...SOCIAL CIRCLE...RUTLEDGE...JERSEY...BRICK STORE AND
HERNDONVILLE.

LAT...LON 3359 8378 3367 8383 3381 8372 3359 8361
TIME...MOT...LOC 2345Z 248DEG 9KT 3365 8379 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 7:34 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 10, 7:34 PM EDT, 11 minutes before
Area Forecast Discussion...Update
National Weather Service Peachtree City GA
734 PM EDT SUN JUL 10 2016

.Evening Update...
No major changes planned for overnight temps. Will tweak clouds and
pops down a bit if sct convection does not develop soon as hires
models are suggesting between now and 10 pm this evening. Still
watching activity closely... but a mid level warm layer has helped
hold a lid on development so far... and any severe threat is greatly
diminishing with loss of daytime heating. /39

.Previous Discussions.../Issued at 326 PM EDT SUN JUL 10 2016/

SHORT TERM /Tonight through Monday Night/...
Things are getting started a bit latter than yesterday but we are
beginning to see some isolated showers and thunderstorms across
the area this afternoon. Expecting these storms to continue to
develop through 00z Mon then diminish through 04z with the loss
of daytime heating. We appear to be getting cut off from the
better instability and available atmospheric energy as the better
convective activity occurs over southern AL and Central MS. The
storms over southern AL are moving Northeastward...So if they
hold together and move into our CWA...this may be our best
opportunity of seeing any SWAs or warning issued this
afternoon/evening.

Moisture will continue to increase across the area as another
wave moves in from the gulf and into north and central GA monday.
Keeping pops across the area Monday in the 40-50 percent range as
we stay in this typical summertime diurnally driven convective
pattern.

Its still going to be a very warm day with daytime highs
in the 90s...but heat indices continue to stay below heat advisory
thresholds so will not be issuing a statement for Monday. All in
all we should see another day of afternoon and evening showers and
thunderstorms with some isolated strong to severe storms
occurring.

01

LONG TERM /Tuesday through Sunday/...
No major changes to the long term forecast needed.
In the mid levels...a weakness in the ridge/shear axis will remain
across the cwfa for much of the period. By the weekend, the flow
aloft should return to a more zonal pattern. At the surface, a low
pressure trough should remain situated across northern/northeast GA
through the period. With the combination of the shear axis in the
mid level and the trough at the surface, convection should tend to
focus along these features for much of the week. Pops remain in
chance range during the day...with isolated chances lingering into
the overnight.

Temps should remain at or slightly above normal for the period.

NListemaa

&&

.AVIATION...
00Z Update...
Some isolated convection continue to develop southwest and west of
the Atlanta airports... and hires models show sct convection pushing
across Atlanta between 01-03z this evening... so will hold onto a
tempo 00-03z for now. Otherwise... VFR conditions persist... with
mainly few-sct mid level cu each day... and few-bkn high clouds at
night. Winds stay from the WSW thru the period... with speeds mainly
7-8kts or less. Best convective chances on Monday will be after 20z
Mon and should be isolated in coverage as ridge builds slightly over
head from the east-southeast.

//ATL Confidence...00Z Update...
High confidence on all elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  93  72  93 /  30  40  30  30
Atlanta         73  91  73  90 /  50  50  30  30
Blairsville     65  86  66  85 /  20  50  40  50
Cartersville    70  91  71  88 /  40  50  40  40
Columbus        74  94  75  93 /  50  50  30  30
Gainesville     72  90  72  89 /  30  50  30  40
Macon           73  94  72  95 /  50  50  20  20
Rome            70  91  71  89 /  40  50  40  50
Peachtree City  71  91  70  90 /  50  50  30  30
Vidalia         75  95  75  95 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01/39
LONG TERM....NListemaa
AVIATION...39
Hazardous weather outlook, Jul 10, 10:48 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT SUN JUL 10 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1048 AM EDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND LINGER INTO THE
EVENING HOURS. A FEW STORMS COULD BE STRONG TO SEVERE...
PARTICULARLY OVER WESTERN GEORGIA. ANY SEVERE THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL.
LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED
SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS
BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 10, 6:33 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT SUN JUL 10 2016

GAZ097-109-102300-
DODGE GA-LAURENS GA-
633 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DODGE AND SOUTHWESTERN
LAURENS COUNTIES UNTIL 700 PM EDT...

AT 633 PM EDT...A STRONG THUNDERSTORM WAS NEAR EASTMAN...MOVING
NORTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DEXTER...CADWELL...RENTZ AND PLAINFIELD.

LAT...LON 3222 8313 3228 8318 3247 8307 3228 8286
TIME...MOT...LOC 2233Z 224DEG 17KT 3227 8313
Special weather statement, Jul 10, 6:48 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT SUN JUL 10 2016

GAZ076-102300-
JEFFERSON GA-
648 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFFERSON COUNTY UNTIL
700 PM EDT...

AT 648 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOUISVILLE...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
JEFFERSON COUNTY.

LAT...LON 3298 8232 3306 8236 3311 8228 3310 8228
      3305 8229 3298 8228
TIME...MOT...LOC 2248Z 241DEG 9KT 3304 8230
Special weather statement, Jul 10, 7:12 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
712 PM EDT SUN JUL 10 2016

GAZ074-084-085-097-102345-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-LAURENS GA-
712 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN WILKINSON...SOUTHWESTERN WASHINGTON AND NORTHERN LAURENS
COUNTIES UNTIL 745 PM EDT...

AT 712 PM EDT...A STRONG THUNDERSTORM WAS NEAR TOOMSBORO...OR 7 MILES
SOUTHEAST OF IRWINTON...MOVING NORTHEAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OCONEE...NICKLESVILLE AND TUCKERS CROSSROAD.

LAT...LON 3266 8309 3275 8314 3292 8293 3270 8280
TIME...MOT...LOC 2312Z 242DEG 16KT 3273 8308
Special weather statement, Jul 10, 7:15 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT SUN JUL 10 2016

GAZ052-102345-
HEARD GA-
715 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD COUNTY UNTIL
745 PM EDT...

AT 715 PM EDT...A STRONG THUNDERSTORM WAS OVER FRANKLIN...MOVING
NORTH AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FRANKLIN AND CENTRALHATCHEE.

LAT...LON 3327 8510 3326 8516 3338 8523 3337 8502
TIME...MOT...LOC 2315Z 178DEG 5KT 3330 8513
Special weather statement, Jul 10, 7:44 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SUN JUL 10 2016

GAZ074-085-110015-
JOHNSON GA-WASHINGTON GA-
744 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON AND SOUTHERN
WASHINGTON COUNTIES UNTIL 815 PM EDT...

AT 743 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF
WRIGHTSVILLE...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRIGHTSVILLE...HARRISON AND DONOVAN.

LAT...LON 3271 8287 3281 8290 3295 8271 3267 8265
TIME...MOT...LOC 2343Z 259DEG 17KT 3277 8286
Special weather statement, Jul 10, 7:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT SUN JUL 10 2016

GAZ047>049-110015-
MORGAN GA-NEWTON GA-WALTON GA-
745 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...NORTHEASTERN
NEWTON AND SOUTHERN WALTON COUNTIES UNTIL 815 PM EDT...

AT 745 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOCIAL CIRCLE...OR
NEAR COVINGTON...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONROE...SOCIAL CIRCLE...RUTLEDGE...JERSEY...BRICK STORE AND
HERNDONVILLE.

LAT...LON 3359 8378 3367 8383 3381 8372 3359 8361
TIME...MOT...LOC 2345Z 248DEG 9KT 3365 8379

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:17 PM EDTSpecial Weather StatementFFCChattooga28 min
Jul 10, 2:26 PM EDTSpecial Weather StatementFFCOglethorpe34 min
Jul 10, 3:55 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 10, 4:19 PM EDTSpecial Weather StatementFFCWebster56 min
Jul 10, 4:41 PM EDTSpecial Weather StatementFFCSumter34 min
Jul 10, 4:47 PM EDTSpecial Weather StatementFFCMacon28 min
Jul 10, 5:07 PM EDTSpecial Weather StatementFFCSchley23 min
Jul 10, 5:16 PM EDTSpecial Weather StatementFFCDooly, Macon44 min
Jul 10, 5:27 PM EDTSpecial Weather StatementFFCMarion48 min
Jul 10, 5:31 PM EDTSpecial Weather StatementFFCMorgan29 min
Jul 10, 5:46 PM EDTSpecial Weather StatementFFCPulaski29 min
Jul 10, 5:52 PM EDTSpecial Weather StatementFFCMacon38 min
Jul 10, 6:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jul 10, 6:27 PM EDTSpecial Weather StatementFFCJefferson18 min
Jul 10, 6:33 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 10, 6:48 PM EDTSpecial Weather StatementFFCJefferson12 min
Jul 10, 7:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 10, 7:15 PM EDTSpecial Weather StatementFFCHeard30 min
Jul 10, 7:44 PM EDTSpecial Weather StatementFFCJohnson31 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.